# SDR AWXA0001492

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 42509J00141
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AT LWR CENTER EDGE INTERIOR WEB GOUGED.  CUT OUT DAMAGED AREA IAW SRM 51-70-13; FABBED, TREATED AND PRIMED IAW SRM 51-20-01; INSTALLED DOUBLER AND FILLER IAW SRM 51-20-01, 51-40-02, 51-70-13.
